# SDR USAA2014080100006

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 43,847 hours, 24,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A5778
- Condition: Defective
- Location: L2 Door
- Part time: 51,901 hours, 23,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH L2 SLIDE COVER IN PLACE, WHEN YOU OPEN THE L2 DOOR, IT HITS THE SIDE OF FUSELAGE & FALLS OFF.  R & R L2 DOOR ESCAPE SLIDE IAW JOB CARD 26L00025011.  OPERATIONS CHECKED OK.  SLIDE COVER CLEARS FUSELAGE.
